# SDR TSAA9575083

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Assy
- Part number: 655812310
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORT FLIGHT NR 30 - LIH-OGG - NR 2 ENGINE START VALVE OPEN LIGHT CAME ON AND STAYED ON INFLIGHT.  SHUT DOWN ENGINE AND DIVERTED TO HNL.  FOUND 13TH STAGE BLEED AIR DUCT BLOWN OUT OVER STARTER VALVE PRESSURE SWITCH.  REPLACED DUCT, NO LEAKS NOTED.  OPS CHECK START VALVE, CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (W)
